# SDR AALA202109156486

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON SHEAR PLATE LOCATED BETWEEN STA FR69 TO FR70, STR 23R. LENGTH = 1.5485 INCHES, WIDTH = 1.4355 INCHES, DEPTH = 0.0865 INCHES. REPLACED SHEAR PLATE PER SRM 51-71-11-911.
